REAL

Items where Author is "Gselmann, Eszter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Gselmann, Eszter and Kiss, Gergely (2024) Polynomial Equations for Additive Functions I: The Inner Parameter Case. RESULTS IN MATHEMATICS, 79 (2). No.-63. ISSN 1422-6383 (print); 1420-9012 (online)

Gselmann, Eszter and Kiss, Gergely (2024) Polynomial equations for additive functions II. The mixed parameter case. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 118. ISSN 1578-7303

Gselmann, Eszter and Horváth, Gábor (2021) The symmetry group of first order differential equations and the global rectification theorem. JOURNAL OF LIE THEORY, 31 (1). pp. 237-247. ISSN 0949-5932

Dékány, Éva and Alpár, Donát and Bálint, Erika and Béni, Szabolcs and Csupor, Dezső and Gselmann, Eszter and Kóspál, Ágnes and Máté, Ágnes and Toldi, Gergely and Török, Péter and Solymosi, Katalin (2020) Fiatal kutatók nehézségei a COVID–19 járvány alatt = Difficulties of Young Researchers During the COVID-19 Pandemic. MAGYAR TUDOMÁNY, 181 (12). pp. 1688-1697. ISSN 0025-0325 (nyomtatott); 1588-1245 (online)

Gselmann, Eszter and Kiss, Gergely (2020) Remarks on the notion of homo-derivations. ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA. ISSN 0138-9491

Gselmann, Eszter and Kiss, Gergely and Vincze, Csaba (2019) Characterization of field homomorphisms through Pexiderized functional equations. Journal of Difference Equations and Applications. ISSN 1023-6198 , eISSN: 1563-5120

Gselmann, Eszter (2019) Characterizations of derivations. DISSERTATIONES MATHEMATICAE, 539. pp. 1-65. ISSN 0012-3862

Gselmann, Eszter and Kiss, Gergely and Vincze, Csaba (2019) On a class of linear functional equations without range condition. AEQUATIONES MATHEMATICAE. ISSN 0001-9054

Gselmann, Eszter and Kiss, Gergely and Vincze, Csaba (2018) On functional equations characterizing derivations: methods and examples. RESULTS IN MATHEMATICS, 73 (2). ISSN 1422-6383

Gselmann, Eszter and Páles, Zsolt (2016) Additive solvability and linear independence of the solutions of a system of functional equations. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 82 (1-2). pp. 101-110. ISSN 0001-6969

Gselmann, Eszter and Kelemen, Anna (2016) Stability in the class of first order delay differential equations. Miskolc Mathematical Notes, 17 (1). pp. 281-291. ISSN 1787-2405 (print), 1787-2413 (online)

Gselmann, Eszter (2009) Recent results on the parametric fundamental equation of information. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (1). pp. 65-84. ISSN 0866-0174

This list was generated on Fri Mar 28 02:19:24 2025 CET.